Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 502724, 10 pages
http://dx.doi.org/10.1155/2014/502724
Research Article

Comparative Studies of Covering Rough Set Models

College of Mathematics and Computer Science, Shanxi Normal University, Linfen 041004, China

Received 28 April 2014; Accepted 5 August 2014; Published 28 August 2014

Academic Editor: Roque J. Saltarén

Copyright © 2014 Zhaohao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaohao Wang, “Comparative Studies of Covering Rough Set Models,” Mathematical Problems in Engineering, vol. 2014, Article ID 502724, 10 pages, 2014. doi:10.1155/2014/502724